MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO 120V OPI DOMESTIC; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO 120V OPI DOMESTIC; GENERATOR, OXYGEN, PORTABLE
Model Number 1020001
Medical Device Problem Codes Contamination (1120); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information in relation to an everflo 120v opi.The user alleges the plastic parts was melting.The device has not yet been returned to the manufacturer for investigation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received information in relation to an everflo 120v opi.The user alleges the plastic parts was melting.The device was returned to the third-party service centre for further evaluation.Visual inspection: external: appears to have several notable instances of neglect.Evidence of a dropped condition, liquid ingress, lack of preventative maintenance.Internal: old/used/worn/dirty, significant neglect.Furthermore, compressor manifold is damaged and compressor inlet not making good seal from manifold.Verification: enclosure plastics are warped but do not show any signs of thermal event.Unit producing therapy as designed.Visual inspection confirms physical damage and lack of preventative maintenance.Unit has 17603.0 hours use.While evidence of physical damage can be found throughout, unit functions as designed.Summary: confirmed allegation, uit neglected/physical damage/liquid ingress.Recommend unit processed through service department for pm/conformance check/revision and upgrades.

Brand Name
EVERFLO 120V OPI DOMESTIC
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20158766
Report Number2518422-2024-56961
Device Sequence Number8368624
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown